# SDR SWAA2023101610284

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 66,159 hours, 39,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT LIGHT BULB OVER HANDLE INOP<[01] C/W;[02] RE LAMPED RH EMERGENCY EXIT BULB IAW AMM 33-21-00-201-NG
